# SDR CA970508005

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82950010335
- Condition: Cracked
- Location: Lh Wing Rear
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK AT LEFT HAND WING REAR SPAR AREA. HYDRAULIC LINE FOUND CRACKED AT BEND RADIUS.
